Retracts of the Sorgenfrey line
Compositio Mathematica, Tome 38 (1979) no. 2, pp. 155-161
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__38_2_155_0,
author = {Van Douwen, Eric K.},
title = {Retracts of the {Sorgenfrey} line},
journal = {Compositio Mathematica},
pages = {155--161},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {38},
number = {2},
mrnumber = {528838},
zbl = {0408.54004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__38_2_155_0/}
}
Van Douwen, Eric K. Retracts of the Sorgenfrey line. Compositio Mathematica, Tome 38 (1979) no. 2, pp. 155-161. http://geodesic.mathdoc.fr/item/CM_1979__38_2_155_0/
